# SDR 20000502AP015

- Difficulty date: April 18, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 25,889 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION, FOUND A .5 INCH CRACK IN FUSELAGE SKIN AT FUSELAGE STATION 544.25, WATER LINE 113.00.  THIS LOCATION HAS A BULKHEAD AND STRINGER JOINT LOCATED BEHIND IT.  THE BULKHEAD FLANGE WAS ALSO CRACKED AT THIS LOCATION.  NO CAUSE FOR THE CRACK COULD BE DETERMINED FROM A VISUAL INSPECTION.  ALL DAMAGE WAS REPAIRED IAW THE BEECH STRUCTURAL REPAIR MANUAL.  (M)
